Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

9 months old got fever after vaccination. Any danger?

hai my baby boy is 9 months old.on 24th dec he had measls vaccination .after that 3 days he got fever which is varying bw 99-100.presently im giving calpol drops to him.the temp becomes normal for few hours after having drops and rises again.this is continuing for the past 4 days.we consulted doctor and he suggested droxyl syrup and maxtro oral drops.but we didnt get droxyl syrup instead we got cefadur this safe for my baby
Asked On : Sat, 5 Jan 2013
Answers:  2 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
Feb 2013
Hi Shanti
Fever may occur after 4 to 10 days of Measles vaccination and calpol is enough in prescribed dosage. Are there any associated cold or signs of throat infection? Cefadur and droxyl are same and contains the same drug and can be given.
Answered: Sat, 5 Jan 2013
I find this answer helpful
Pediatrician Dr. Synthyia Bhagat's  Response
Thanks for query.
symptoms suggested by you are viral in origin.continue with the medication as advised by your doctor,
give him plenty of fluids,
Your child will be fine.
God bless.
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor